# SDR SWAA2022012582599

- Difficulty date: May 20, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 221AF HAS SEVERAL CORRODED INSERTS AND AN AREA OF DELAMINATION. / CLEANED; PREPPED AND REPAIRED DAMAGE TO TOP SKIN PLIES AND REPLACED DAMAGED INSERTS ON FLOORBOARD 221 AF IAW B737 SRM 53-00-50-2R-1; PAR 3 (A-C; F; K1;L1;M1;N) REV 61
